| Model Number |
SONATA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Explantation in 2021 due to infection.
Event or Problem Description
Explantation in 2021 due to infection.
Additional Manufacturer Narrative
Additional information: according to the information received from the field the device was explanted due to an infection.Device sterilization records show that the device was subject to a valid sterilization process.Therefore, it is unlikely that the device was the source of the reported infection.Despite inquiries, no further information about the infection has been received at this time.The explanted device has not been received for investigation; it has been discarded at the clinic.